pseudoephedrine

(redirected from Pseudoephedrine hcl)
Also found in: Thesaurus, Medical.

pseu·do·e·phed·rine

 (so͞o′dō-ĭ-fĕd′rĭn, -ĕf′ĭ-drēn′)
n.
An isomer of ephedrine, C10H15NO, used in its hydrochloride or sulfate form as a nasal decongestant.

pseudoephedrine

(ˌsjuːdəʊˈɛfɪˌdriːn; -ˌdrɪn)
n
(Pharmacology) a drug similar in action to ephedrine, used extensively as a decongestant
ThesaurusAntonymsRelated WordsSynonymsLegend:
Noun1.pseudoephedrine - poisonous crystalline alkaloid occurring with ephedrine and isomorphic with it
alkaloid - natural bases containing nitrogen found in plants
Translations
pseudoefedrin

pseudoephedrine

n pseudoefedrina, seudoefedrina
Mentioned in ?
References in periodicals archive ?
For example, Advil Cold & Sinus Caplets each contain 30 milligrams of Pseudoephedrine HCl.
2004 and British pharmacopoeia 1993, volume-1(International edition) Pseudoephedrine HCl page no.
The FDA has approved Zyrtec-D (cetirizine HCl 5 mg and pseudoephedrine HCl 120 mg), an allergy drug, for nonprescription use in adults and children 12 years of age and older.
The less-sedating antihistamines include Acrivastine / pseudoephedrine HCl (Semprex-D) and cetirizine (Zyrtec), which is also available with pseudoephedrine HCl.
Reddy's Laboratories (NYSE: RDY) announced today that it has launched its over-the-counter (OTC) Fexofenadine HCl and Pseudoephedrine HCl extended release tablets 180 /240 mg.
ZUTRIPRO([TM]) Oral Solution is contraindicated in individuals with hypersensitivity to hydrocodone, pseudoephedrine HCl, chlorpheniramine, or any of the inactive ingredients; individuals receiving monoamine oxidase inhibitor (MAOI) therapy or within 14 days of stopping such therapy; and individuals with narrow angle glaucoma, urinary retention, severe hypertension or severe coronary artery disease.
The Allegra family of products provides patients with convenience and flexibility in treating their different seasonal allergy needs: Allegra 30 mg and 60 mg twice-daily; Allegra 180 mg once-daily; Allegra-D 12-Hour (fexofenadine HCl 60 mg/ pseudoephedrine HCl 120 mg) Extended-Release Tablets for twice daily dosing; and Allegra-D 24 Hour (fexofenadine HCl 180 mg/ pseudoephedrine HCl 240 mg) Extended-Release Tablets for once daily dosing.
Reddy's) from the commercial distribution of generic versions of Allegra-D([R]) 24 Hour (fexofenadine HCl 180 mg and pseudoephedrine HCl 240 mg) Extended-Release Tablets in the Unites States has been granted.
Allegra offers an extensive family of products to provide patients with greater convenience and flexibility in treating their different seasonal allergy needs (Allegra 30 mg and 60 mg twice daily, Allegra 180 mg once daily, Allegra-D 12 Hour (fexofenadine HCl 60 mg/ pseudoephedrine HCl 120 mg) Extended-Release Tablets [for twice daily dosing] and Allegra-D 24 Hour).